Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach pain, diarrhea, confusion, high fever. Taken ibuprofen. Treatment?

My son is 6yrs old. He has had on and off stomach pain for the past 2 days with diarrhea . I have been giving him ibuprofen to help. This evening he woke from a deep sleep and was saying things that did not make sense. He feel back asleep and woke back up doing the same for a short time and then began acting normal. He was very hot so I took his temp. 103.1-104.2. Should I be concerned enough to take him to ER?
Asked On : Mon, 3 Sep 2012
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Wenmartin,
Thanks for query,
It seems that your child is having Acute gastro enteritis.
As he is having high temperature with loose motions you should take him to ER.
For stomach pain ibuprofen is not going to work.
Give him antispasmodic syrup or tablet.
Give him plenty of water.
Ok and bye.
Answered: Mon, 3 Sep 2012
I find this answer helpful
General & Family Physician Dr. Monika Yadav's  Response
Hi Wenmartin,
As per my advise,your child needs immediate visit to a pediatrician.He needs to undergo proper checkup so as to rule out the cause of loosemotion and associated abdominal pain.Brufen will help in lowering down his fever but not stomachache.Any antispasmodic shall help him.As for your son talking things, making no sense,well happens in high grade fever....which your son might be having that moment.Anyways my advise,never let temperature reach higher than (100).Nothing to worry as such it could just be a case of gastro enteritis,so visit the concerned doctor.Give him light food,plenty of fluid to maintain his hydration and that shall do take care dear.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor